try to stay hydrated out in the heat it's 100 degree weather where i am at r u on meds?
The vasovagal response isn't a syndrome, it can happen to anyone. There are people more susceptible to it, but for the most part, it's not going to be affected by anxiety, it's a physiological response.
Now, your anxiety certainly can be exacerbated by those sensations, which adds to your overall poor feeling. If you've had issues with this before, you need to be sure you're doing some things to try to prevent it, like taking stool softeners and preventing constipation. Also, you need to exercise caution when bearing down. If you're taking stool softeners, the idea is you won't have to "work" so hard to have a bowel movement.
Hang in there, certainly keep in touch with your doctor, especially if this happens with any regularity.
Both of the above posters make good points, but I think since this is a recent development with symptoms of dizziness, nausea, shakiness, nearly fainting and feeling light headed when you're tired, I would recommend seeing your doctor for a check up.
This more than likely IS a matter of keeping yourself well hydrated and adding a stool softener, but I think erring on the side of caution is safer and knowing for sure will eliminate any anxiety this may be causing you.